chemotherapy-induced anemia

Farsi (Persian) translation: آنمی (کم خونی) ناشی از شیمی درمانی

GLOSSARY ENTRY (DERIVED FROM QUESTION BELOW)
English term or phrase:chemotherapy-induced anemia
Farsi (Persian) translation:آنمی (کم خونی) ناشی از شیمی درمانی
Entered by: Mohamad Shojai

12:17 Apr 15, 2019
English to Farsi (Persian) translations [PRO]
Medical - Medical (general)
English term or phrase: chemotherapy-induced anemia
The anemia is selected from various anemia disorders including chemotherapy-induced anemia, chronic kidney disease-associated anemia and thalassemia.
Mohamad Shojai
Iran
Local time: 13:14
آنمی (کم خونی) ناشی از شیمی درمانی
Explanation:
آنمی (کم خونی) ناشی از شیمی درمانی
Selected response from:

Salman Rostami
Canada
Local time: 01:44
Grading comment
متشکرم خیلی مفید بود
4 KudoZ points were awarded for this answer



Summary of answers provided
5 +3آنمی (کم خونی) ناشی از شیمی درمانی
Salman Rostami
5 +2کم‌خونی ناشی از شیمی‌درمانی
Mohammad Ghaffari
5کم خونی به دلیل شیمی درمانی
Javad Davoudnia
5کم‌خونی یا آنمی ناشی از شیمی‌درمانی
Zeynab Tajik


  

Answers


1 min   confidence: Answerer confidence 5/5 peer agreement (net): +3
آنمی (کم خونی) ناشی از شیمی درمانی


Explanation:
آنمی (کم خونی) ناشی از شیمی درمانی


Salman Rostami
Canada
Local time: 01:44
Specializes in field
Native speaker of: Native in Persian (Farsi)Persian (Farsi), Native in Farsi (Persian)Farsi (Persian)
PRO pts in category: 35
Grading comment
متشکرم خیلی مفید بود

Peer comments on this answer (and responses from the answerer)
agree  Sina Salehi
4 hrs
  -> Thank you!

agree  Elham Sharifi
6 hrs
  -> Thank you!

agree  habibe shamsi
1 day 56 mins
  -> Thank you!
Login to enter a peer comment (or grade)

1 min   confidence: Answerer confidence 5/5 peer agreement (net): +2
کم‌خونی ناشی از شیمی‌درمانی


Explanation:
.

Mohammad Ghaffari
Local time: 13:44
Native speaker of: Native in Farsi (Persian)Farsi (Persian), Native in Persian (Farsi)Persian (Farsi)
PRO pts in category: 8
Notes to answerer
Asker: ممنون از شما


Peer comments on this answer (and responses from the answerer)
agree  Ahmadreza Niavarani, MD, PhD
3 hrs

agree  SeyedSina MirArabshahi
18 hrs
Login to enter a peer comment (or grade)

1 min   confidence: Answerer confidence 5/5
کم‌خونی یا آنمی ناشی از شیمی‌درمانی


Explanation:
.

Zeynab Tajik
Local time: 10:44
Specializes in field
Native speaker of: Native in Persian (Farsi)Persian (Farsi), Native in Farsi (Persian)Farsi (Persian)
PRO pts in category: 4
Notes to answerer
Asker: متشکرم

Login to enter a peer comment (or grade)

19 hrs   confidence: Answerer confidence 5/5
کم خونی به دلیل شیمی درمانی


Explanation:
کاهش تعداد گلبولهای قرمز خون به دلیل استفاده از داروهایی که در شیمی در مانی استفاده می کنند

Javad Davoudnia
Iran
Local time: 13:14
Specializes in field
Native speaker of: Native in Farsi (Persian)Farsi (Persian)
Notes to answerer
Asker: ممنون از شما

Login to enter a peer comment (or grade)



Login or register (free and only takes a few minutes) to participate in this question.

You will also have access to many other tools and opportunities designed for those who have language-related jobs (or are passionate about them). Participation is free and the site has a strict confidentiality policy.

KudoZ™ translation help

The KudoZ network provides a framework for translators and others to assist each other with translations or explanations of terms and short phrases.


See also:

Your current localization setting

English

Select a language

Term search
  • All of ProZ.com
  • Term search
  • Jobs
  • Forums
  • Multiple search